This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Venlafaxine and Vivid Dreaming

Article Abstract

Letter to the Editor

Sir: Dreams and nightmares most often occur during rapid eye movement (REM) sleep. Venlafaxine is a serotoninnorepinephrine reuptake inhibitor whose serotonergic activity produces a dose-related suppression of REM sleep and would therefore be expected to reduce or suppress dream activity. In contrast to this expectation, we report the appearance of especially vivid nightmares after introduction of venlafaxine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 61

Quick Links: Depression (MDD)